# SDR DALA1148160919

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 61,014 hours, 46,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROW 27 AFT INOPERATIVE.  MAINTENANCE REPLACED LIGHT CONNECTOR DUE TO PULLED WIRE.  OPERATION OF LIGHTS NOW CHECKS OK.
